I have been to a dermatologist. they put me on minocycline which made me so dizzy I couldn't even stand up and then they tried to get me to go on accutane but my mom wont let me go on it because she was on it before and she said it was awful
I was actually on Minocycline before I started Accutane (and for a few weeks I was on both). The Mino helped a bit with the cysts, but I also had a weird vertigo like you. Mine wasn't as severe as yours though, apparently. My worst symptom of the Mino was actually depressive symptoms, which is odd considering I never even heard of that side-effect being possible with antibiotics. As for Accutane, I've come to a place where I won't recommend it because it is such a personal decision that I don't want to sway people either way (I have before, but I won't anymore). I can explain my symptoms though: mild dry skin, moderately dry lips, dry nose/nose bleeds, very mild dry eye. That's it. I can't say that is indicative of everybodies experience, but it is mine. I can't say it has been much fun, but then again neither is waking up and feeling ashamed to look in the mirror because of a face full of acne.
I would probably suggest inquiring about other antibiotics with your doctor and asking for a topical. This will likely "manage" your acne until you grown out of it hopefully.